MathSciNet Relay Station
MathSciNet bibliographic data
MR1145607 11G05 (11D25)
Schmidt, Wolfgang M. Integer points on curves of genus $1$. Compositio Math. 81 (1992), no. 1, 33–59.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement